MAUDE Adverse Event Report: BIOGENNIX, LLC OSTEOSPAN MORPHEUS; MQV: FILLER, BONE VOID, CALCIUM COMPOUND

BIOGENNIX, LLC OSTEOSPAN MORPHEUS; MQV: FILLER, BONE VOID, CALCIUM COMPOUND
Model Number N/A
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/31/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned.
 
Event or Problem Description
A hospital representative verbally contacted a biogennix distributor requesting product testing and sterilization information on three different morpheus lots.The hospital was performing a follow-up investigation on three separate patient infections that occurred over a period of several weeks following surgical procedures in which morpheus was used concomitantly with other undisclosed devices.Biogennix assessment: dhr review confirmed that morpheus was provided sterile and is unlikely to cause a contamination or infection.Since the product was not returned and additional product samples from this lot are no longer available, we cannot conduct any further investigation.All units from this lot have been implanted and no other adverse reports have been received.If additional information is obtained that adds value to the relevant content of this report and/or conclusion can be drawn, a follow-up report will be submitted.

Brand Name
OSTEOSPAN MORPHEUS
Common Device Name
MQV: FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
BIOGENNIX, LLC
18007 sky park circle, suite f
irvine CA 92614
MDR Report Key5952979
Report Number3008773560-2016-00001
Device Sequence Number10937162
Product Code MQV
UDI-Device Identifier00812593020651
UDI-Public00812593020651
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2017
Device Model NumberN/A
Device Catalogue Number012-MOR
Device Lot Number10657
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2016
Initial Report FDA Received Date09/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;